# SDR SWIA200515749

- Difficulty date: October 27, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 29,082 hours, 38,831 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 4826
- Condition: Binding
- Location: Rudder
- Part time: 12,980 hours, 16,896 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAINS RUDDER PEDALS BINDING.  REPLACED RUDDER SERVO.  OPERATIONAL CHECK GOOD.
